On topological watersheds

Document type :
Journal articles
Complete list of metadatas

Cited literature [30 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00622398
Contributor : Gilles Bertrand <>
Submitted on : Monday, September 12, 2011 - 2:12:12 PM
Last modification on : Thursday, July 5, 2018 - 2:28:38 PM
Long-term archiving on : Tuesday, December 13, 2011 - 2:25:33 AM

File

hal.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00622398, version 1

Citation

Gilles Bertrand. On topological watersheds. Journal of Mathematical Imaging and Vision, Springer Verlag, 2005, 22 (2-3), pp.217-230. ⟨hal-00622398⟩

Share

Metrics

Record views

224

Files downloads

342